MathSciNet Relay Station
MathSciNet bibliographic data
MR420302 (54 #8316) 46L99 (47A60)
Pusz, W.; Woronowicz, S. L. Functional calculus for sesquilinear forms and the purification map. Rep. Mathematical Phys. 8 (1975), no. 2, 159–170.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement